Washington: Researchers have revealed that Gabapentin, a medication commonly used in treating neuropathic pain, seizures and biopolar disease in elderly patients may lead to an absence of orgasm. This is a much higher incidence than was reported in the original clinical trials. Gabapentin induced anorgasmia may be more common in older patients," said Michael D. Perloff, an assistant professor of neurology at Boston University School of Medicine. Further, anorgasmia appears to be dose dependent. In all cases orgasm returned when Gabapentin was reduced or stopped, Perloff added. Anticonvulsants are more commonly prescribed drug than opioids in patients in the age group of 44-82 years. For years, Gabapentin has been a preferred medication, given its perceived benign side effects, typically limited to somnolence and dizziness that resolve with time. The new study showed that three out of 11 patients who were over the age of 50 experienced anorgasmia after taking Gabapentin (trade name Neurontin).
BJP complains to EC against Rahul Gandhi
Raj Thackeray to support Modi for PM`s post
RSS people killed Mahatma Gandhi: Rahul Gandhi
AAP leader Ashwin Upadhyay calls Arvind Kejriwal `CIA agent`